# SDR Z5FA070909N523CS

- Difficulty date: July 9, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 4,470 hours, 3,232 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 85613
- Part serial: 0411091
- Condition: Defective
- Location: Windshield Heat
- Part time: 4,470 hours
- Component: Windshield, Cessna
- Component part number: 991438011
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE LT WINDSHIELD FAULT LIGHT ILLUMINATED FOLLOWED SHORTLY BY THE LT WINDSHIELD SHATTERING.
